Viramune XR leading to fatigue and cold -like symptoms
Jun 12, 2012
hello--I have been on viramune and epzicom for years with no major side effects, just brief nausea now and then. I switched a few months ago to Viramune XR, extended release just one pill per day (instead of 2). Around the same time, I started experience long lasting cold-like symptoms---ear nose and throat symptoms--and severe lack of energy, no matter how much sleep i get. Ive done two rounds of antibiotics but keep getting sick. I had blood work done last week--viral load undetectable and T cells going up (above 500). I'm on antidepressant and testosterone, so i know its not depression or hormonal. I know its not allergies because I am on a steroid inhaler. What could it be? Is it the XR? I'm not able to exercise, its affecting my relationships, and all i want to do is sleep. i feel like a 90 year old pharma factory. Thanks
Response from Dr. Henry
Seems unlikely to be due to the switch from standard nevirapine to the XR form though I have heard of a small number of patients who did not tolerate the switch. A trial back on the standard nevirapine would settle the manner somewhat though if there is improvement then that could reflect clearance of some other unrecognized condition. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling Lips Sign Of Seroconversion
- Sex With A Prostitute Worried I Have AIDS
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Sore Throat After Drinking After Someone Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.